How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bonnie Your Own Question
Dr. Bonnie
Dr. Bonnie, Psychologist and RN
Category: Mental Health
Satisfied Customers: 2189
Experience:  35 years experience counseling children and families
Type Your Mental Health Question Here...
Dr. Bonnie is online now
A new question is answered every 9 seconds

I am taking Metformin now and feel that it may be interfering

This answer was rated:

I am taking Metformin now and feel that it may be interfering with my Prozac, I take it for Panic Disorder and am starting to have Panic attacks more frequently.
Hello and thank you for consulting JA,

There are no known interactions between Prozac and Metformin in the drug interaction data bases. I think it is a good idea to take it at a different time in case it has something to do with absorption....but this is not a commonly reported problem. It is more likely a coincidence and, hopefully, a temporary problem. If the anxiety continues, consult doctor about a medication change (increase dose, change or add).

I hope this helps....
Dr. Bonnie and other Mental Health Specialists are ready to help you